# SDR SWAA2021112239962

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUTOUT FWD SHIELD AT WL 153; STA 747+3 RBL 24; STA 747+9 RBL 22; STA 747+11 RBL 24; STA 747+15 RBL 24; STA 747+19 RBL 24. ; / [01] REMOVED CORROSION ON AFT CARGO DOOR CUTOUT FWD SHIELD AT WL 153 RBL 25 AND 747+3 TO 747+19 . PER REF SRM 51-10-02  THE STRUCTURAL ITEM DOES NOT HAVE ENTRIES IN ALLLOWABLE DAMAGE. THEREFORE ;THAT WILL BE REPAIRABLE BY REPLACEMENT PER REF SRM 51-10-02-0G STEP 9; [02] VERIFIED NO SRM LIMITS SPECIFIED FOR ACB DOOR CUTOUT FWD SHIELD; AND PART TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02; [03] REMOVED A.C.D CUTOUT FWD SHIELD PER SRM 51-40-02; [04] LOCATED AND DRILLED NEW A.C.D. CUTOUT FWD SHIELD P/N: 146A8127U12 PER SRM 51-40-05 AND DWG#146A0081 SH25 REV A. OK TO INSTALL; [05] INSPECTED ACTION 4; [06] INSTALLATION COMPLETED ON FAULT TTG8Q004EKJ7 STEP 62; [07] ITEM 6 STEP 62 ENTRY AN ERROR HAS TO BE 39; [08] VERIFIED THAT BOTH REMOVAL AND INSTALLATION OF ACB CUTOUT FWD SHIELD WAS ACCOMPLISHED ON FAULT TTG8Q004EKJ7
